IJPAM: Volume 84, No. 4 (2013)
QUADRATIC FUNCTIONAL EQUATION IN MENGER
PROBABLISTIC NORMED SPACES
1,2Department of Mathematics
Adhiyamaan College of Engineering
Dr. M.G.R. Nagar, Hosur, 635 109, Tamil Nadu, INDIA
Abstract. In this paper, the authors investigate the generalized Hyers-Ulam-Rassias stabitity of a quadratic functional equation f(2x+y)-4f(x)-f(y)=f(x+y)-f(x-y) in Menger Probablistic Normmed Spaces.
Received: December 5, 2012
AMS Subject Classification: 39B22, 39B52, 39B82, 46S40
Key Words and Phrases: Hyers-Ulam-Rassias stability, quadratic functional equation, Menger probabilistic normed space
Download paper from here.
DOI: 10.12732/ijpam.v84i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395